# SDR CALA2024121301506

- Difficulty date: December 11, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 78,382 hours, 33,195 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF CABIN EMERGENCY LIGHTS {A3NB-33-3-6012} - EMERGECY ISLE LIGHT INOP ON 34C FOUND CONNECTOR DISCONNECTED, RECONNECTED CONNECTOR AND RESECURED IT. OPS CHECK OK. REF AMM 33-51-00-710-009-A FOR OPS TEST.
